# SDR SWIA202005110614

- Difficulty date: April 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BETWEEN FS923.00 Â€“ FS939.00 STGR 18R Â€“ 19R GOUGED ON EXTERIOR SKIN (MARKED)   (C-CHECK) RO 5/7/2020   BLENDED GOUGE ON EXTERIOR SKIN BETWEEN FS923-FS939 BETWEEN STGR18R TO STGR 19R REF CRJ 700 SRM GOUGE ON EXTERIOR SKIN BETWEEN FS923-FS939 BETWEEN STGR18R TO STGR 19R OUT OF LIMITS REF CRJ 700 SRM COMPLIED WITH BOMBARDIER REO
